# SDR DL72K971956

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN JUST FWD OF THE BUTT SPLICE AT STA 80 WAS FOUND TO BE CORRODED AND WAS CUT OUT.  THE RESULTING CUT OUT MEASURES 4.25 X 3.  THIS CUT OUT IS 3 AWAY FROM AN EXISTING EXTERNAL REPAIR AT S-28R WHICH REPAIRS A 5 X 1 CUT OUT.  BOTH REPAIRS WILL BE INCLUDED IN THE NEW REPAIR.  MTC IS ACCOMPLISHING THE REPAIR IN B727 SRM 53-30-3 FIG 3A WITHOUT DEVIATION EXCEPT TO TIE IN BOTH REPAIRS.  DUE TO CORROSION UNDERNEATH THE EXISTING REPAIR, S-28R WILL BE REPAIRED WITH AN SRM STRINGER SPLICE.
